# SDR FDEA202201190089

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00173
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT MAIN DECK CARGO COMPARTMENT FRAME   STATION 1601 LONGERON -12 LEFT HAND TO LONGERON -13 LEFT HAND.   EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 1601 LONGERON -12   LEFT HAND TO LONGERON -13 LEFT HAND EVALUATED AND FOUND REPAIRED IN ACCORDANCE   WITH SRM 53-00-07-2R REPAIR 2 FIGURE 201. EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES -   REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION   CARRIED OUT AT CURRENT 'C' CHECK WITH REPETITIVE INSPECTIONS TO BE CARRIED OUT AT   EVERY 9,500 FLIGHT CYCLES AS PER SRM 53-00-07-2R TABLE 201/REPAIR 2.
